... through the night and I can't take it anymore?
Yes you can. The other thing you can try if it doesn't work is melatonin. They make an extended release that keeps you asleep all night.
Smilet22 - I have been on Prednisone (of varying dosages) for going on 30 yrs. Timing can play a big part in how it affects your sleep, if, that is what is causing it. 9 weeks w little sleep has got to have you feeling terrible. If not already, try taking the prednisone 1st thing in the a.m. You did not mention how much prednisone you are taking, but, if it is necessary to take several times a day, work it so you take last dose no later than 2 p.m. Due to the length of time you have had this sleep problem, it is possible there is something else causing it. You may want to mention this to your doctor so other things can be ruled out. Best Wishes...
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 24 Feb 2010 • 1 answer
Updated 13 Apr 2013 • 2 answers
Updated 1 Sep 2013 • 2 answers
Updated 2 Jan 2016 • 3 answers
Updated 2 Jan 2016 • 1 answer